Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26167
Title: 2D chaotic quantum states in superlattices
Authors: Bujkiewicz, S
Tench, CR
Fromhold, TM
Carter, MJ
Sheard, FW
Eaves, L
First Published: 1-Feb-2000
Publisher: ELSEVIER SCIENCE BV
Citation: PHYSICA E, 2000, 6 (1-4), pp. 306-309
DOI Link: 10.1016/S1386-9477(99)00164-2
ISSN: 1386-9477
Links: http://hdl.handle.net/2381/26167
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.